Central Data Catalog

Citation Information

Type Journal Article - Journal of Macroeconomics
Title The extent of wage indexation in Indian industries
Author(s)
Volume 11
Issue 3
Publication (Day/Month/Year) 1989
Page numbers 455-461
URL https://ideas.repec.org/a/eee/jmacro/v11y1989i3p455-461.html
Abstract
In this paper, we measure the extent of wage indexation in Indian industries. The wage equation is derived endogenously from a macroeconomic model, and then it is estimated. From this reduced-form equation, we derive the value of the indexation coefficient, which is a structural parameter.

Related studies

»
»
»
»
»
»